Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 20, Issue 2, 1984
Metadata
 

Branching of Singularities for Degenerate Hyperbolic Operators
Kazuo Amano and Gen Nakamura
pp. 225–275
Abstract | Full-Text PDF (4095 KB) | Metadata

On the XY-Model on Two-Sided Infinite Chain
Huzihiro Araki
pp. 277–296
Abstract | Full-Text PDF (1541 KB) | Metadata

∂ Cohomology of (H,C)-Groups
Hideaki Kazama
pp. 297–317
Abstract | Full-Text PDF (1938 KB) | Metadata

The Riemann-Hilbert Problem for Holonomic Systems
Masaki Kashiwara
pp. 319–365
Abstract | Full-Text PDF (3834 KB) | Metadata

Theory of Multiple Polynomial Remainder Sequence
Akio Furukawa and Tateaki Sasaki
pp. 367–399
Abstract | Full-Text PDF (2562 KB) | Metadata

Continuous Cohomologies of Lie Algebras of Formal G-Invariant Vector Fields and Obstructions to Lifting Foliations
Atsumi Hamasaki
pp. 401–429
Abstract | Full-Text PDF (2731 KB) | Metadata